# SDR FDEA201108113220

- Difficulty date: August 11, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 41,585 hours, 19,942 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5397327820200
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AFT AREA OF AFT CARGO DOOR CUTOUT, EXT SURFACE, HAS MULTIPLE SCRATCHES   EXTENDING 10" AFT OF CUTOUT (FR63) BETWEEN STRINGERS 27R & 28R.  SMOOTHED AND BLENDED 10" SQ IN AFT CARGO DOOR CUTOUT EXT SURFACE FR63, STR 27 & 28 IAW SRM 51-73-10.  MAP AREA FOR NDT REMAINING THICKNESS .  FOUND WITHIN ALLOWABLE L/E   LIMIT .079 MATL LOSS .012 AND .009.  R & R 3 EA HILOKS IAW SRM 53-17-12, FIG 103, PG 119-120.  REPROTECTED AREA IAW A51-75-10. ORG THICKNESS .236 & .158, FIG 2, PAGE 11, REMAIN THICKNESS .224 & .149.
